Large pills prescribed and my patient is un able to swallow whole. Does this decrease its Effectiveness?
No they aren't. It can change the rate of absorption because the pills are coated. Also its pretty hard on your stomach. There is a Zithromax suspension. It might take a call to the dr and tell him the patient can't swallow the pills, what should you do. In what setting is this? Are you doing homecare as a cna or a nurse in a facility setting? If you are the aid taking care of someone at home, and they have a nurse that comes in once a month, she can make the call. If there isn't a nurse, the family can call. If its a facility, then you're a nurse and can call the dr.
NO these are not to be crushed you may have to prescribed something else if that is the case this is the benifit of being able to take a few pills that work the same as a 10 or 14 day therapy... ps look up the liquid and see what the highest strength it comes in maybe you can figure it out in liquid. have a good day hope this well do it for you...
- Zithromax Information for Consumers
- Zithromax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zithromax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2009 • 1 answer
Posted 7 Sep 2009 • 2 answers
Posted 23 Sep 2009 • 1 answer
Posted 31 Aug 2011 • 1 answer
Posted 18 Oct 2017 • 1 answer